# SDR GTIA021163

- Difficulty date: November 1, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Striker
- Condition: Defective
- Location: L/E Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ACY - FLT 311 - UPON SLAT RETRACT, THE SLAT DISAGREEMENT LIGHT CAME ON AND SLAT OVERSPEED WARNING IN FLIGHT.  FOLLOWED QRH PROCEDURES RETURNED TO KACY THERE WAS NO ROLL ASYMMETRY, AIRCRAFT WAS STABLE IN FLIGHT.  REMOVED AND REPLACED NR 4 SLAT DRIVE DISAGREE PROX STRIKER PLATE IAW MD-80 SRM CH 51-30.  (M)
